MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812500
Medical Device Problem Codes Nonstandard Device (1420); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that stent premature deployment occurred.The target lesion was located in a coronary artery.A 5.00 x 12mm synergy xd drug-eluting stent was selected for use.However, the stent was partially deployed and physician decided not to use it.They pulled another device and worked perfectly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr.: synergy xd mr us 5.00 x 12mm stent delivery system (sds) was returned for analysis.Visual and tactile inspection found no issues on the hypotube shaft.Examination of the polymer extrusion noted the inner lumen was damaged.Microscopic analysis revealed no sign of damage, stretching or lifting of the stent struts and no signs of a deploying stent.Examination of the polymer extrusion noted the inner lumen was damaged (stretched and bunched) at 5.5cm from the tip of the device.Balloon material was reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.The device was attached to a testing encore inflation unit, and the balloon was inflated and held pressure and the stent deployed without issues.The balloon inflated to rate burst pressure of 16 atmospheres and deflated without issue.The encore device was verified before and after use using the druck gauge.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23899024
Report Number2124215-2025-93225
Device Sequence Number21426288
Product Code NIQ
UDI-Device Identifier08714729981244
UDI-Public(01)08714729981244(17)260618(10)34370996
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberH7493941812500
Device Catalogue NumberH7493941812500
Device Lot Number0034370996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown